# SDR ASAA2022081739543

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,252 hours, 16,366 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FILTER DPI EXTENDED. GROUNDED - YES. REPLACED LUBE FILTER ELEMENT REF B737-800 AMM 49-91-12.
